# SDR AALA201712269066

- Difficulty date: December 23, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 7,554 hours, 2,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE EMERGENCY LIGHT LENS NOT CLEAR. REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.
